RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1972, Volume 202, Number 5, Pages 1001–1003 (Mi dan36648)  

MATHEMATICS

A singular partial differential problem with boundary conditions on a surface of singularities

I. A. Kipriyanov, M. I. Klyuchantsev

Voronezh State University

Full text: PDF file (328 kB)

Bibliographic databases:

UDC: 517.944
Presented: С. Л. Соболев
Received: 12.05.1971

Citation: I. A. Kipriyanov, M. I. Klyuchantsev, “A singular partial differential problem with boundary conditions on a surface of singularities”, Dokl. Akad. Nauk SSSR, 202:5 (1972), 1001–1003

Citation in format AMSBIB
\Bibitem{KipKly72}
\by I.~A.~Kipriyanov, M.~I.~Klyuchantsev
\paper A singular partial differential problem with boundary conditions on a surface of singularities
\jour Dokl. Akad. Nauk SSSR
\yr 1972
\vol 202
\issue 5
\pages 1001--1003
\mathnet{http://mi.mathnet.ru/dan36648}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0301396}
\zmath{https://zbmath.org/?q=an:0242.35018}


Linking options:
  • http://mi.mathnet.ru/eng/dan36648
  • http://mi.mathnet.ru/eng/dan/v202/i5/p1001

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:25
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019